# SDR SWAA2016112910072

- Difficulty date: October 26, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 57,141 hours, 33,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BULKHEAD AND FRAME CRACKED AT BS 727, WL 200.  REPAIRED FRAME IAW EA.
